# SDR 00FDEA00058

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Dented
- Location: Bs 406
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL SKIN BS 406, STR 17L.  *S/D*  CUT OUT DAMAGE AND REPAIRED SKIN PER FEDEX SRM 53-30-3 FIG 3.
